# SDR ASAA9680065

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919605501
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 30K CHECK, CORROSION WAS FOUND ON FRAME AT Y1271, X PLUS 20 TO X-15, Z-50.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-0 SRM 51-10-03, 51-30-02, 53-01 AND 53-03.  (M)
